# SDR AALA20091026DFW02

- Difficulty date: October 25, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- Aircraft time: 63,194 hours, 33,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK.
